# SDR AALA200802193

- Difficulty date: August 26, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 21,693 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Seal
- Condition: Broken
- Location: Spoiler Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

DFW INFLIGHT T997/26AUG.  CREW REPORTED INDICATION OF LT HAND HYDRAULIC QUANTITY LOSS.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED BROKEN PACKAGING ON FILTER CAP IN NR 12 SPOILER ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPS.  ETOPS OPERATION.
